# SDR QXEA2011051700342

- Difficulty date: May 13, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,003 hours, 10,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE IS VERY HARD TO MOVE TO THE OPEN POSITION EVEN AFTER THE DOOR SEAL HAS DEPRESSURIZED.  FOUND FWD HANDRAIL STIFF CAUSING HARD HANDLE OPERATION.  CLEANED LOWER DOOR HANDRAIL STRUT PIVOT POINT.  OPERATED SEVERAL TIMES.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
